# SDR DALA2022121308069

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 68,153 hours, 8,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ESCAPE PATH LIGHTS AT SEATS 30H, 34H AND 38H INOP. CORRECTIVE ACTION: RE CONNECTED EMERGENCY LIGHTS AT 30H 34H AND 38H PER ANN A330 33-50. (9654378)
